# SDR F3LA2010090100490

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N810FR
- Make and model: Airbus A318-111
- Aircraft serial: 3110
- Aircraft time: 11,733 hours, 6,258 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087007
- Part serial: DH380406
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY DECLARED WAS REPORTED BY THE PILOT. AIR TURN BACK, ECAS WARNING  HYD GREEN ENG 1 PUMP LOW PRESSURE. FOUND NOSE GEAR DOOR  BYPASS VALVE LEAKING. REPLACE NOSE GEAR DOOR BYPASS VALVE, REF AMM 32-31-15, PAGE BLOCK 401. OPS CHECK AND LEAK NORMAL WITH NR 1 ENGINE RUNNING. PRESSURE NORMAL.
